# SDR VNAA202512020047

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Trunnion
- Part number: 601R14261601R
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR TRUNNION BODIES CORRODED ON LT FLS 24.00, 65.50, 102.90, AND FLS 40.40 THAT REQUIRE FABRICATION. MHI601R14261-601R14261 REV NC.
